# SDR 20010411CW003

- Difficulty date: March 19, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 655790142
- Part serial: ES598T112
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE DAMAGE TO THE AFT TRUNNION SPUD AREA.
